Rocky Mountain Journal of Mathematics

Some Series Representations of $\z(2n+1)$

Zhang Nan Yue and Kenneth S. Williams

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 23, Number 4 (1993), 1581-1592.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Yue, Zhang Nan; Williams, Kenneth S. Some Series Representations of $\z(2n+1)$. Rocky Mountain J. Math. 23 (1993), no. 4, 1581--1592. doi:10.1216/rmjm/1181072507.

Export citation


  • Bruce C. Berndt, Ramanujan's notebooks, Vol. I, Springer-Verlag, New York, 1985.
  • Boo Rim Choe, An elementary proof of $\sum^\infty_n=11/n^2=\pi^2/6$, Amer. Math. Monthly 94 (1987), 662-663.
  • E. Elizalde, An asymptotic expansion for the first derivative of the generalized Riemann zeta function, Math. Comp. 47 (1986), 347-350.
  • John A. Ewell, A new series representation for $\z(3)$, Amer. Math. Monthly 97 (1990), 219-220.
  • --------, On values of the Riemann zeta function at integral arguments, Canad. Math. Bull. 34 (1991), 60-66.
  • I.S. Gradshteyn and I.M. Ryzhik, Tables of integrals, series and products, Academic Press, New York, 1980.
  • A.I. Moiseyev, Computation of certain functions related to the Hurwitz zeta-function, U.S.S.R. Comput. Maths. Math. Phys. 28 (1988), 1-6.
  • Zhang Nan Yue, Euler's constant and some sums associated with the Riemann zeta function, Practice and Theory in Math. (Chinese) 4 (1990), 62-72.
  • Zhang Nan Yue and Kenneth S. Williams, Application of the Hurwitz zeta function to the evaluation of certain integrals, to appear.